MAUDE Adverse Event Report: ABBOTT MEDICAL STEERABLE GUIDE CATHETER; CATHETER, STEERABLE

ABBOTT MEDICAL STEERABLE GUIDE CATHETER; CATHETER, STEERABLE
Model Number SGC0301
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, a patient presented with grade 4+ mitral regurgitation (mr), prolapse of the anterior and posterior leaflets at the inner commissure for a mitraclip procedure.During the procedure, a mitraclip was successfully implanted.While retracting the steerable guide catheter (sgc) the hemostatic valve failed to close and air entered into the hemostatic valve.The valve was aspirated and sealing could be achieved while the tail end of the hemostatic valve was blocked by a finger.The sgc was removed from the patient and a replacement sgc was inserted within the patient and an additional mitraclip was implanted successfully and the procedure was discontinued.The final mr was grade 2+.There were no adverse patient effects or clinically significant delays reported.
 
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.The investigation was unable to determine a cause for the reported leak (loss of fluid column).There is no indication of a product issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
N/a.

Brand Name
STEERABLE GUIDE CATHETER
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23958321
Report Number2135147-2026-00068
Device Sequence Number17545255
Product Code DRA
UDI-Device Identifier08717648216824
UDI-Public(01)08717648216824(17)260731(10)50730R2024
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K172394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberSGC0301
Device Catalogue NumberSGC0301
Device Lot Number50730R2024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown